# SDR REXA201100705

- Difficulty date: October 12, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 18,697 hours, 16,115 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED RUDDER TRIM FULL NOSE LEFT.  PERFORMED OPERATIONAL TEST OF RUDDER TRIM SYSTEM IAW AMM 27-21-00 NO FAULTS FOUND OK FOR SERVICE.
